# SDR WRLA2006038

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Inoperative
- Location: Nr 3 Oven
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RCH964/10 EDDR/OKBK SH0RTLY AFTER ARRIVAL NOTICED SMOKE SMELL IN FORWARD GALLEY. PULLED C/B'S AND DEACTIVATED NR 3 OVEN.  FOUND NR 3 OVEN SW VERY HOT, WITH AIRCRAFT POWER ON CB POPPED. ISOLATED PROBLEM TO THE SWITCH. PULLED CB'S, PLACED ITEM ON DMI AND INSTALLED PLACARD.
